# SDR 98UAL900579

- Difficulty date: November 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7276U
- Make and model: Boeing 727222
- Aircraft serial: 21423
- Engine: Pwa JT8D15
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Part number: 69499542
- Condition: Missing
- Location: Rt Mlg Dnlock
- Stage of operation: LD
- Nature of condition: J, E
- Precautionary procedure: L

## Discrepancy

ON TOUCHDOWN, RIGHT MAIN LANDING GEAR WARNING LIGHT CAME ON.  FELT VIBRATION ON RIGHT SIDE.  INITIATED A GO-AROUND.  *S/D*  FOUND RT MAIN LANDING GEAR DOWNLOCK SENSOR ACTUATOR MISSING BUSHING.  REPLACED BUSHING AND PERFORMED DOWNLOCK SENSOR AND LANDING GEAR POSITION INDICATING AND WARNING SYSTEM TEST PER MAINTENANCE MANUAL.  SWUNG GEAR NUMEROUS TIMES AND OPS CHECKS GOOD.  ALSO, PERFORMED MANUAL GEAR EXTENSION.
